# SDR CALA2018012900384

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LT FRAME UPPER FLANGE STA 680 AND S24L. REF B757-06-3-0230. REPAIR ACP IAW SRM 53-00-07 FIG 201 REPAIR 5. REPAIR IS CAT B AND WILL REQUIRE SUBSEQUENT INSPECTIONS STARTING AT 50000 TOTAL FLIGHT CYCLES AND EVERY 12000 FLIGHT CYCLES THEREAFTER.
